Probability

[86] Martin boundary covers Floyd boundary

Ilya Gekhtman Department of Mathematics, Technion-Israeli Institute of Technology, 32000 Haifa, Israel Victor Gerasimov Departamento de Matemática, Universidade Federal de Minas Gerais, Av. Antônio Carlos 6627, Caixa Postal 702, 30161-970 Brasil Leonid Potyagailo UFR de Mathématiques, Université de Lille, 59655 Villeneuve d’Ascq, France Wenyuan Yang Beijing International Center for Mathematical Research, Peking University, Beijing 100871, China

Dynamical Systems Geometric Analysis and Geometric Topology Group Theory and Lie Theory Probability mathscidoc:2203.11005

Inventiones Mathematicae, 223, 759-809, 2021.1
[ Download ] [ 2022-03-17 15:59:04 uploaded by admin ] [ 910 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Edge Universality of Correlation Matrices

Natesh S. Pillai Harvard University Jun Yin University of Wisconsin–Madison

Probability mathscidoc:1608.28020

Annals of Statistics, 40, (3), 1737-1763, 2012
[ Download ] [ 2016-08-24 09:55:39 uploaded by yinjun ] [ 909 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] On the uniqueness of global multiple SLEs

Vincent Beffara Institut Fourier, CNRS & University Grenoble Alpes Eveliina Peltola Institute for Applied Mathematics, University of Bonn Hao Wu Yau Mathematical Sciences Center, Tsinghua University

Probability mathscidoc:2105.28001

The annals of probability, 49, (1), 400-434, 2021.3
[ Download ] [ 2021-05-11 11:02:57 uploaded by haowu ] [ 902 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Semigroups of stochastic gradient descent and online principle component analysis: properties and diffusion approximations.

YUANYUAN FENG LEI LI Jian-Guo Liu

Probability mathscidoc:1905.28001

Comm. Math. Sci., 16, (3), 777–789, 2018
[ Download ] [ 2019-05-11 23:39:21 uploaded by jianguo ] [ 901 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Stochastic Komatu-Loewner evolutions and BMD domain constant

Zhen-Qing Chen University of Washington Masatoshi Fukushima Osaka University

Probability mathscidoc:1904.28002

Stochastic Processes Appl., 128, 545-594, 2018
[ Download ] [ 2019-04-30 13:26:10 uploaded by zqchen ] [ 896 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved